A NEW CLASS OF INTERPOLATORY HERMITE SUBDIVISION SCHEMES REPRODUCING POLYNOMIALS
0
조회
0
다운로드
0
인용
0
참고문헌
키워드
초록
In this paper, we present a new class of interpolatory Hermite subdivision schemes of order 2 reproducing polynomials. Each member in this class, denoted by Hn for n ≥ 1, preserves polynomials of degree up to 4n + 1 admitting the approximation order of 4n + 2. Furthermore, it has free parameters which provide flexibility in designing curves/surfaces. H1, the simplest and the most attractive scheme in this class, achieves C4 smoothness with the parameters in certain ranges, and its performance is demonstrated with numerical examples.
Abstract
In this paper, we present a new class of interpolatory Hermite subdivision schemes of order 2 reproducing polynomials. Each member in this class, denoted by Hn for n ≥ 1, preserves polynomials of degree up to 4n + 1 admitting the approximation order of 4n + 2. Furthermore, it has free parameters which provide flexibility in designing curves/surfaces. H1, the simplest and the most attractive scheme in this class, achieves C4 smoothness with the parameters in certain ranges, and its performance is demonstrated with numerical examples.
참고문헌 (16)
- M. Charina, "Regularity of multivariate vector subdivision schemes", Numer. Algorithms, 39, pp.97~113 (2005)
- C. Conti, "Dual Hermite subdivision schemes of de Rham-type", BIT Numer. Math, 54, pp.955~977 (2014)
- C. Conti, "Ellipse-preserving Hermite interpolation and subdivision", J. Math. Anal. Appl, 426, pp.211~227 (2015)
- M. Cotronei, "Level-dependent interpolatory Her-mite subdivision schemes and wavelets", Constr. Approx, 50, pp.341~366 (2019)
- N. Dyn, "Approximation Theory VIII, Wavelets and Multilevel Approximation, vol.2", pp.117~124 (1995), World Sci
- N. Dyn, "Spline Functions and the Theory of Wavelets", pp.105~113 (1999), Am. Math. Soc
- S. Dubuc, "Hermite subdivision schemes and Taylor polynomials", Constr. Approx, 29, pp.219~245 (2009)
- N. Guglielmi, "Convergence analysis of C2 Hermite interpolatory subdivision schemes by explicit joint spectral radius formulas", Linear Algebra Appl, 434, pp.884~902 (2011)
- B. Han, "Approximation properties and construction of Hermite interpolants and biorthogonal multiwavelets", J. Approx. Theory, 110(1), pp.18~53 (2001)
- J. -L. Merrien, "A family of Hermite interpolants by bisection algorithms", Numer. Algo-rithms, 2, pp.187~200 (1992)
- C. Manni, "Shape constraints and optimal bases for C1 Hermite interpo-latory subdivision schemes", SIAM J. Numer. Anal, 48(4), pp.1254~1280 (2010)
- J. -L. Merrien, "A generalized Taylor factorization for Hermite subdivision schemes", J. Comput. Appl. Math, 236(4), pp.565~574 (2011)
- J. -L. Merrien, "From Hermite to stationary subdivision schemes in one or several variables", Adv. Comput. Math, 36, pp.547~579 (2012)
- M. K. Jena, "A Hermite interpolatory subdivision scheme constructed from quadratic rational Bernstein-Bezier spline", Math. Comput. Simulat, 187, pp.433~448 (2021)
- B. Jeong, "Construction of Hermite subdivision schemes reproducing poly-nomials", J. Math. Anal. Appl, 451, pp.565~582 (2017)
- L. Romani, "A circle-preserving C2 Hermite interpolatory subdivision scheme with tension control", Comput. Aided Geom. D, 27, pp.36~47 (2010)
